Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1984, Volume 24, Number 6, Pages 944–947 (Mi zvmmf4381)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific communications

A marching method of calculating the flows of a viscous gas in channels

P. A. Voinovich


Full text: PDF file (545 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1984, 24:3, 204–206

Bibliographic databases:

UDC: 517.958:533.7
MSC: Primary 76N20; Secondary 76N15, 76M99
Received: 26.10.1982

Citation: P. A. Voinovich, “A marching method of calculating the flows of a viscous gas in channels”, Zh. Vychisl. Mat. Mat. Fiz., 24:6 (1984), 944–947; U.S.S.R. Comput. Math. Math. Phys., 24:3 (1984), 204–206

Citation in format AMSBIB
\Bibitem{Voi84}
\by P.~A.~Voinovich
\paper A~marching method of calculating the flows of a~viscous gas in channels
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1984
\vol 24
\issue 6
\pages 944--947
\mathnet{http://mi.mathnet.ru/zvmmf4381}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=750107}
\zmath{https://zbmath.org/?q=an:0571.76065}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1984
\vol 24
\issue 3
\pages 204--206
\crossref{https://doi.org/10.1016/0041-5553(84)90074-0}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4381
  • http://mi.mathnet.ru/eng/zvmmf/v24/i6/p944

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. V. Rogov, I. A. Sokolova, “Obzor modelei vyazkikh vnutrennikh techenii”, Matem. modelirovanie, 14:1 (2002), 41–72  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:179
    Full text:96
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021